Journal of Applied Mathematics and Physics

Volume 4, Issue 5 (May 2016)

ISSN Print: 2327-4352   ISSN Online: 2327-4379

Google-based Impact Factor: 0.63  Citations  

Fixed Points Associated to Power of Normal Completely Positive Maps*

HTML  XML Download Download as PDF (Size: 270KB)  PP. 925-929  
DOI: 10.4236/jamp.2016.45101    1,493 Downloads   1,923 Views  Citations

ABSTRACT

Let be a normal completely positive map with Kraus operators . An operator X is said to be a fixed point of , if . Let be the fixed points set of . In this paper, fixed points of are considered for , where means j-power of . We obtain that and for integral when A is self-adjoint and commutable. Moreover, holds under certain condition.

Share and Cite:

Zhang, H. and Si, H. (2016) Fixed Points Associated to Power of Normal Completely Positive Maps*. Journal of Applied Mathematics and Physics, 4, 925-929. doi: 10.4236/jamp.2016.45101.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.